Arega, NegaVan den Berg, J.E. (John)2020-02-182019Nega Arega & John van den Berg (2019) Commutativity in the lattice of topologizing filters of a commutative semiartinian ring, Communications in Algebra, 47:12, 5370-5379, DOI: 10.1080/00927872.2019.1623237.0092-7872 (print)1532-4125 (online)10.1080/00927872.2019.1623237http://hdl.handle.net/2263/73392Please read abstract in the article.en© 2019 Taylor & Francis Group, LLC. This is an electronic version of an article published in Communications in Algebra, vol. 47, no. 12, pp. 5370-5379, 2019. doi : 10.1080/00927872.2019.1623237. Communications in Algebra is available online at : https://www.tandfonline.com/loi/lagb20.SocleTopologizing filterSemiartinianLoewy moduleLoewy lengthCommutativityCommutativity in the lattice of topologizing filters of a commutative semiartinian ringPostprint Article